# SDR 2006UALA01896

- Difficulty date: September 11, 2006
- Submitted: October 3, 2006
- Operation: Air carrier
- Aircraft: N332UA
- Make and model: Boeing 737322
- Aircraft serial: 24193
- Aircraft time: 52,936 hours, 28,609 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3411 · Pitot/Static System
- Part: Probe
- Condition: Faulty
- Location: Static
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RETURN TO FIELD DUE TO F/O PS 2 AUX STATIC LIGHT ON.  FAULTY PITOT STATIC PROBE.  REPLACED PITOT STATIC PROBE.
